# SDR SWI2023F00311

- Difficulty date: July 5, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DATUM 3 INTERCOSTAL BETWEEN APPROX FS320 - FS338 HAS CORROSION     (C-CHECK RO 9/6/2023)    REMOVED AND INSTALLED NEW PAX DOOR DATUM 3 INTERCOSTAL BETWEEN FS 320 -FS338 REF CRJ-200-SRM 51-42-06, CRJ-200-SRM 51-42-21 AND DRAWING 601R31702 REV N . COMPLIEDWITH 51-900-1003-SKY AND PRESSURE CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS
